MathSciNet Relay Station
MathSciNet bibliographic data
MR971405 (89m:65021) 65D15 (41A10 65N35)
Sacchi Landriani, Giovanni; Vandeven, Hervé Polynomial approximation of divergence-free functions. Math. Comp. 52 (1989), no. 185, 103–130.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement